RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1957, Volume 21, Issue 4  


Vladimir Ivanovich Smirnov (photo)
On the 70th anniversary of Vladimir Ivanovich Smirnov
S. L. Sobolev
449
Asymptotic distribution of points with integral coordinates on certain ellipsoids
A. V. Malyshev
457
On Bernoulli-normal sequences of symbols
A. G. Postnikov, I. I. Pyatetskii
501
Lie rings satisfying the Engel condition
A. I. Kostrikin
515
On the number of subfields of a field of algebraic functions of one variable
A. B. Zhizhchenko
541
Generalization of a theorem of Cartwright concerning an entire function of finite degree bounded on a sequence of points
B. Ya. Levin
549
On coefficients of trigonometric null-series
O. S. Ivashev-Musatov
559
On some properties of the $A_2$-operation
I. D. Stupina
579
Addendum to the article of A. B. Efimov “Estimation of the modulus of continuity of functions of class $\widetilde H_2^1$
A. F. Timan
595
Letter to the editor
B. M. Levitan
599
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019